中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR

Search Results

Help

Item hits: (Results 1-3 of 3)

Items/Page:    Sort:
An implementation of the fast multipole method without multipoles [期刊论文]
SIAM Journal on Scientific and Statistical Computing, 1992-01-01, 卷号: 13, 期号: 3, 页码: 923 - 947
Christopher R. Anderson
  |  
 
Differential-algebraic equations index transformations [期刊论文]
SIAM Journal on Scientific and Statistical Computing, 1988-01-01, 卷号: 9, 期号: 1, 页码: 39 - 47
C. W. Gear
  |  
 
Differential-algebraic equations index transformations [期刊论文]
SIAM Journal on Scientific and Statistical Computing, 1988-01-01, 卷号: 9, 期号: 1, 页码: 39 - 47
C. W. Gear
  |  
 

1

 

Valid XHTML 1.0!
Copyright © 2007-2019  中国科学院软件研究所 - Feedback
Powered by CSpace